# SDR C1HA200394009

- Difficulty date: May 9, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR LOOP-A FAULTS WHEN TESTED IN LOOP OR BOTH POSITIONS.
